# SDR USAA2009102892902

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 64,307 hours, 28,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 92 - PHX - EEL - FLIGHT ATTENDANT NR 2 FLASHLIGHT BAD.  MAINTENANCE REPLACED FLIGHT ATTENDANT NR 2 FLASHLIGHT.
